I know that drowsiness is the limiting side effect with Seroquel. However, last night I took it at around 7pm and was awake until 2am. Taking it much earlier than 6 or 7pm isn't really plausible. I take it during my evening meal along with Depakote. The morning hangover from Seroquel is something else... I'm so sleepy and groggy, I'm typing this from bed!
Is it normal for me not to feel drowsy until 5 or so hours after your dose? Was it because I took it with food? Will it start to creep up on me faster as my dose goes up?
Seroquel XR was prescribed to me for bipolar ii with predominant depression. I just came out of a hypomania, so I was on Zyprexa 10mg for a week and Depakote 1000mg. We will be switching Depakote to Lamictal next week, so I'm titrating that down as the Seroquel goes up. This will be my third AAP (atypical antipsychotic) after being on Abilify beforehand. Long term, I will hopefully be stable on Lamictal , the Seroquel, and a stimulant (I posted about Nuvigil recently, or Dexedrine).
I'm still new to the world of bipolar meds. Before now I was always considered unipolar but refractory depression. Thanks in advance for any guidance from the bipolar vets!
Edited by larkspur, 17 February 2012 - 11:49 AM.